MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CALIBRATED DRILL 4.3MM; BIT, DRILL

ZIMMER BIOMET, INC. CALIBRATED DRILL 4.3MM; BIT, DRILL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during the inspection of the kit in the (b)(6) warehouse, it has been detected that the piece has a broken tip.No patient involvement.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.No product was returned; visual and dimensional evaluations could not be performed.A box with paperwork in it without the complaint product was returned.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Customer indicated the product was returned to zimmer biomet for investigation; however, this shipment arrived without the device in the package.The location of the device is unknown.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CALIBRATED DRILL 4.3MM
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10185885
Report Number0001825034-2020-02470
Device Sequence Number11517342
Product Code HTW
UDI-Device Identifier00880304490420
UDI-Public(01)00880304490420
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number41010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer10/07/2020
10/07/2020
Initial Report FDA Received Date06/23/2020
Supplement Report FDA Received Date10/07/2020
10/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1